Insomnia, High blood pressure

vijju, 29 August 2012 10:07  this question feed

i am suffering from insomnia & i can't take sleep regularly even after taking the alp-ethic medicine like alprex. due to lake of sleep i am feeling very tired & depressed. i am also suffering from high blood pressure & taking one tablet of omlicip (20/12.5mg) with gap of one day from last one year. After taking this medicine my BP is 130/90. kindly suggest any ayurvedic or herbal medicine. i read in soeme health related news that Arjunarisht helps to reduce the blood pressure without any side effect. My age is 38 years. can i take it regularly. you are requested to to help me for solve this query thanks Vijay Kumar 94######27

More: Ayurvedic medicines for blood pressure, Ayurvedic medicines for high blood pressure, Ayurvedic medicines for insomnia, Blood pressure, High blood pressure
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,

Insomnia or loss of sleep is analyzed properly by consulting an experienced physician. There are many reasons for sleeplessness. As you are suffering from depression, and high blood pressure, these are the prime reasons for loss of sleep and as per your query you are consuming medications with no desired results. After getting analyzed properly from specialist doctor, you can consume alternative medicines which are helpful. Even, in allopath system of medicine there are sleep studies to analyze the sleep pattern and even in ayurveda also there are certain sleep stages which are explained and there are certain sleep management treatment methods. In Ayurveda Panchakarma, Shirodhara treatment is found effective.

If you are suffering from any other illnesses, you can get back to us for more details.

As of now, following medicines can be consumed accordingly such as Ashwagandha capsules which are helpful and there is a medicine called Tagara which is also very good medicine which is good for sleep.

You can apply caster oil on soles which is also helpful.

With regards,

Dr.Vijay.

posted by Dr.Vijay on 4 September 2012

Replies


thanks for your valuable advise. i wants to know that the medicine mention by you for sleep 'TAGARA' from where i can get it. if any Ayurveda pharmacy which made this medicine, kindly also suggest if is it have any side effect and taken regularly.

thanks & regard vijay kumar

posted by vijju on 5 September 2012

Post a Question Or Reply




Related Questions


Hypertension - Mukatavati Side Effect Nasal Block

asked by Ravindra on 10 January 2010
I have been taking MUKTA VATI for my mild Hypertension in the range of 145-95 for more than 1... Read More

Suffering from insomnia since 6 years

asked by manna das on 30 June 2017
Sir/medam me surojit das.my aunti had been suffering from insomnia"total sleeplessness at... Read More

Insomnia

asked by dhansinghp on 14 October 2011
I can not sleep properly please tell me the solution. Dhan Singh... Read More

Ayurvedic Hypertension medicine

asked by raj25121992 on 13 April 2014
I am 23 years old. I an suffering from hypertension stage two and take envas 5 mg tablet. Now my... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.